A 24-year-old male asked:
i have malignant hypertermia. does caffeine affect or weaken my muscles?
1 doctor answer • 1 doctor weighed in
A Verified Doctor answered
MH?: If you indeed do have mh then you should have been treated in a hospital setting. Not only can it cause a deadly increase in muscle metabolism, but it also can increase heart rate. I would recommend against any stimulant like caffeine right now. Make sure with your doctor that you have mh. Mh is a medical emergency!
5158 viewsAnswered >2 years ago
Last updated Apr 24, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.